# SDR DALA2017030601793

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,010 hours, 22,229 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CARGO BAY AFT BULKHEAD LT SIDE PANEL SUPPORT ANGLE CORRODED.  REMOVED, LOCATED, DRILLED, AND INSTALLED A NEW  SUPPORT ANGLE IAW SRM 51-10-02, 51-40-02, AND 53-00-53.
